# SDR JJBA20210120031

- Difficulty date: January 20, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Drain Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AREA UNDER FLOOR FR 67 AROUND WATER DRAIN SKIN SHOW SIGN OF CORROSION, CORROSION LEVEL 2.  CARGO AREA UNDER FLOOR FR 67 AROUND WATER DRAIN SKIN SHOW SIGN OF CORROSION OUT OF LIMITS REMOVED BY CUT OUT.  REPAIR PARTS FAB, REPAIR CARRIED OUT.  FOR SKIN REPROTECTION AT CARGO AREA UNDER FLOOR FR 67 AROUND WATER DRAIN.  CARGO AREA UNDER FLOOR FR 67 BETWEEN STR 21L-21R SHEAR CLIP FOUND CORRODED OUT OF LIMITS AND REPLACED.
